# SDR WTAA950156

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Bulb
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - INTERMITTENT LEFT MLG INTRANSIT LIGHT ILLUMINATION REPORTED DURING GEAR RETRACTION.  MAINTENANCE INSPECTED LANDING GEAR POSITION INDICATION SYSTEM.  FOUND LEFT MAIN GEAR INTRANSIT LAMP LOOSE IN INDICATOR, PN DN1050ZMK2.  RESECURED LAMP IN SOCKET.  SYSTEM OPERATIONAL CHECK NORMAL DURING GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (X)
